19

SAT 9 (2021)

Surveys in Approximation Theory, 9 (2021), 1-17.

Bernstein- and Markov-type inequalities

Sergei Kalmykov, Béla Nagy and Vilmos Totik


Abstract. This survey discusses the classical Bernstein and Markov inequalities for the derivatives of polynomials, as well as some of their extensions to general sets.


E-print: arXiv:2104.02348

Published: 30 March 20211.

  • An update regarding Problem 7 is here

S. Kalmykov
Shanghai Jiao Tong University
800 Dongchuan Rd
Shanghai 200240, China

and

Institute of Applied Mathematics, FEBRAS
7 Radio St.
Vladivostok, 690041, Russia

E-mail: kalmykovsergei@sjtu.edu.cn

B. Nagy
MTA-SZTE Analysis and Stochastics Research Group
Bolyai Institute
University of Szeged
Szeged
Aradi v. tere 1, 6720, Hungary

E-mail: nbela@math.u-szeged.hu

V. Totik
MTA-SZTE Analysis and Stochastics Research Group
Bolyai Institute
University of Szeged
Szeged
Aradi v. tere 1, 6720, Hungary

E-mail: totik@math.u-szeged.hu